# SDR CA060317010

- Difficulty date: March 11, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A64
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 50820285
- Condition: Seized
- Location: Nlg
- Component: Nlg, Beech
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR ACTUATOR SEIZED AND OVER-LOADED MLG MOTOR BREAKER.
